MathSciNet Relay Station
MathSciNet bibliographic data
MR2115270 49J53 (46A20 46N10 49J45 90C31)
Penot, Jean-Paul; Zălinescu, Constantin Continuity of the Legendre-Fenchel transform for some variational convergences. Optimization 53 (2004), no. 5-6, 549–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement